# SDR CALA9900329

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LOWER SKIN PANEL FORWARD OF RIGHT GEAR DEBONDED.  THE PANEL WAS REMOVED, REPAIRED AND INSTALLED IAW SRM 51-30-2, PAGE 4.
